MathSciNet Relay Station
MathSciNet bibliographic data
MR1148505 (93c:58019) 58B30 (16W30 17B37 81R50)
Baez, John C. Differential calculi on quantum vector spaces with Hecke-type relations. Lett. Math. Phys. 23 (1991), no. 2, 133–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement